MathSciNet Relay Station
MathSciNet bibliographic data
MR812115 11F67 (11S37 22E55)
Moreno, C. J.; Shahidi, F. The $L$-functions $L(s,{\rm Sym}^m(r),\pi)$. Canad. Math. Bull. 28 (1985), no. 4, 405–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement